# SDR AALA202009119007

- Difficulty date: September 10, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 84,823 hours, 10,303 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY 3F-1R FIRE DETECTOR INTERMITTENT ALARM AND WARNING LIGHT.  WILL RESET BUT EVENTUALLY GOES OFF AGAIN.  LAVATORY SMOKE DETECTOR UNUSABLE.  SUPPLEMENTAL REPORT: FOUND CONNECTOR LOOSE AT DM003 LAV 3F-1R SMOKE DETECTOR.  SECURED CONNECTOR AT DM003, PER AMM 26-13-01.
